# SDR DALA2023120810099

- Difficulty date: December 7, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 58,999 hours, 25,020 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 R1 ARMED LIGHT INOPERATIVE. CORRECTIVE ACTION: OPERATED R1 DOOR ARM/DISARM LEVER SEVERAL TIMES, OPS CHECKS GOOD PER B757 AMM 52-70 OK FOR SERVICE. (4325744)
